Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Radon’s problem for some surfaces in $\textbf {R}^ n$
HTML articles powered by AMS MathViewer

by A. M. Cormack PDF
Proc. Amer. Math. Soc. 99 (1987), 305-312 Request permission

Abstract:

Radon’s problem for a family of curves in ${R^2}$ has been generalized to a family of $(n - 1)$-dimensional surfaces in ${R^n}$. The problem is posed as a set of integral equations. Solutions to these equations are given for paraboloids and cardioids, and for these cases the null spaces and consistency conditions have been found.
References
Similar Articles
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 99 (1987), 305-312
  • MSC: Primary 44A15; Secondary 44A05, 45A05, 92A07
  • DOI: https://doi.org/10.1090/S0002-9939-1987-0870790-6
  • MathSciNet review: 870790